I was diagnosed with Invasive ductal carsinoma on Aug 1, 2008. I have finished my Chemo with Neulast following in 24 hours after each treatment.
I have finished 33 Radiation treatments and awaiting a CT scan on my lungs. MY QUESTION is I am having bone pain, Is it related to chemo or neulasta or neither and should I be worried about this.
Your bone pain could be a side effect of either, the chemotherapy or the radio therapy. It is important that you follow up with your oncoogist regularly and inform him about any regular symptoms that you notice. You may need to get a bone scan done.
You would probably be prescribed pain relief medication, calcium and bone strengthening medication depending on the clinical evaluation and investigation reports.
Keep us posted on how you are doing and let us know if you have any more doubts.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.